# SDR HEEA085011

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 17,858 hours
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PHI10090
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LIFE VEST FAILED 3 MONTH (LEAKING).
